# SDR ASOA201102262

- Difficulty date: November 28, 2011
- Submitted: December 1, 2011
- Operation: Air carrier
- Aircraft: N883AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7504
- Aircraft time: 23,288 hours, 20,646 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Bracket
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING L/E INBD SECTION 620JL HAS CRACKED BRACKET AT OTBD END WS140.00.  LOCATED, DRILLED AND DEBURRED NEW ANGLE IAW SRM 51-40-11.  INSTALLED IAW SRM 53-00-47 AND CMM CGFP-02, REPAIR I.
